# SDR CALA2021122002414

- Difficulty date: December 20, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A300*
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beam
- Part number: NA
- Condition: Corroded
- Location: Y254
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, FLOOR BEAM Y254 BETWEEN FR16/20 HAS CORROSION. REMOVED FLOOR BEAM Y254 BETWEEN FR16 AND FR20 CORROSION AROUND T D5311281820401 IAW SRM 51-42-11. EMP: V933870 WC: 0018103 STA: S HE SELF-LOCKING CLIP NUT IS NOT PERMITTED IAW SRM 53-11-14-283-0 T ENG BFM SFR# 1027224 07 FIG 004 NOTE 3.  L=1.399" W=1.0" D=0.039 ORIGINAL THICKNESS 0 .080" REMAINING THICKNESS 0.041" AND INSTALLED NEW BEAM P/N
